Article citationsMore>>

A. B. Aliev and B. H. Lichaei, “Existence and Non-Existence of Global Solutions of the Cauchy Problem for Higher Semi-Linear Pseudo-Hyperbolic Equations,” Nonlinear Analysis, Theory, Methods and Applications, Vol. 72, No. 7-8, 2010, pp. 3275-3288.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.